# SDR QXEA2025120100357

- Difficulty date: November 23, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N634QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000726
- Aircraft time: 19,690 hours, 13,780 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2103. R1 DOOR SLIDE INDICATOR, CENTER, BLANK IN BOTH OPEN AND CLOSED POSITIONS.  REMOVED FROM SERVICE. PLACED ON MEL 52-70-01C. MEL CLEARED BY  PERFORMING  MCN E520141-01 ISSUE 1, WHILE REINSTALLING UPPER LINER FOUND SUPPORT BRACKET ON LINER SLIGHLTY BENT. REF W/O 358089 N/R-00006 FOR WORK PERFORMED.  PERFORMED GVI OF BRACKET FOUND NO CRACKS. BENT BACK INTO CORRECT POSITION AS REQUIRED. ARMED & UNARMED INDICATOR NOW ALIGNED WITH VIEWING WINDOW CONE. PLACARDS PULLED. MTX CONTROL NOTIFIED. THIS CLEARS DEFECT.
